MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII NON-MOD CEM C/R FEM SZ7 LT; PRSTHIS,KNEE,PTLLFMRTBL,SMCNSTRND,CMNTD,PLYMR/MTL/PLYMR

SMITH & NEPHEW, INC. GII NON-MOD CEM C/R FEM SZ7 LT; PRSTHIS,KNEE,PTLLFMRTBL,SMCNSTRND,CMNTD,PLYMR/MTL/PLYMR
Catalog Number 71420076
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/25/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a revision surgery was performed because cement didn¿t adhere to the femoral component causing it to fell off.
 
Additional Manufacturer Narrative
The associated device was not returned for evaluation.No relevant supporting clinical information has been provided to assist with a clinical investigation, and there is no report of the patient's current condition.Therefore based on insufficient information, a clinical assessment cannot be performed at this time.A review of manufacturing records did not reveal any deviations that could have contributed to the reported issue.A review of complaint history did not reveal any previous complaints for the listed batch.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.If additional information be received, the complaint will be reopened.We consider this investigation closed.

Brand Name
GII NON-MOD CEM C/R FEM SZ7 LT
Common Device Name
PRSTHIS,KNEE,PTLLFMRTBL,SMCNSTRND,CMNTD,PLYMR/MTL/PLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7288917
Report Number1020279-2018-00228
Device Sequence Number13795015
Product Code JWH
UDI-Device Identifier03596010205827
UDI-Public03596010205827
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/27/2022
Device Catalogue Number71420076
Device Lot Number12HM17346
Initial Date Received by Manufacturer 01/25/2018
Supplement Date Received by Manufacturer01/25/2018
Initial Report FDA Received Date02/22/2018
Supplement Report FDA Received Date05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR